MAUDE Adverse Event Report: BECTON DICKINSON SYRINGE 30ML LL TIP CONV PAK; PISTON SYRINGE

BECTON DICKINSON SYRINGE 30ML LL TIP CONV PAK; PISTON SYRINGE
Catalog Number 305618
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: if a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 30 ml ll tip conv pak: foreign matter.It was reported by the customer that they discovered multiple syringes containing black particulate matter in the syringe barrel.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 11 physical samples submitted for evaluation.The reported issue of foreign matter was confirmed upon inspection and testing of the samples.Analysis of the sample showed that ten of the samples had no defects or imperfections and in one of the syringes a particle measuring 1/32¿ and three particles measuring 1/64¿ could be observed embedded in the barrel of the syringe about 2 ¼¿ from the barrel flange.Embedded material can be caused by degraded resin in the molding process.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
SYRINGE 30ML LL TIP CONV PAK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23075133
Report Number9610847-2025-00311
Device Sequence Number11949182
Product Code FMF
UDI-Device Identifier00382903056187
UDI-Public(01)00382903056187(17)300331(10)5112150
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305618
Device Lot Number5112150
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown